# SDR DALA2018070304332

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 73,380 hours, 54,306 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT PRESSURE BULKHEAD BL0. CORROSION DAMAGE ON AFT PRESSURE BULKHEAD OEM BL0 DOUBLER FOUND OUT OF LIMITS, ORIG THICKNESS .080", MAT LOSS .040", MAT REMAINING .040" IAW DRAWING 5910130 REV ET AND SRM 53-01. REMOVED, FABRICATED NEW, AND INSTALLED NEW DOUBLER IAW SRM 51-30-5, 51-30-2, AND DRAWING 9915561 REV CG, 5910130 REV ET, REV EJ, AND 5930760 REV DL.
